# SDR SWAA2021060280113

- Difficulty date: May 22, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 52,430 hours, 30,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG WHEEL WELL HAS A 9' CRACK JUST OUTBOARD OF 'A' SYSTEM RETURN FILTER. / ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10-1A-2.
